Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is there any chance of pregnancy after taking mtp kit ?

i ate mtp kit n started bleeding n some brown stuff also came out for more than 5 days,, but sometimes i fell nausea n pain in stomach..please guide me wt to do.. and please tell me what is period cycle,, actualy on 2nd day of every month i have my periods but i ate mtp kit on 18 of the month so will it affect my periods n by how many days.......
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  709
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response

Welcome to HCM.
I think you need to consult an obstetrician. Medical Termination of Pregnancy (MTP) should not be attempted without medical supervision.
Before MTP, pregnancy and it's location and duration need to be confirmed by ultrasound scan.
If the pregnancy is not inside the uterus, it is a medical emergency and
taking oral drugs for MTP, will make the situation worse.
Get an ultrasound done to find out the current position and accordingly it will need to be managed.
Wish you all the best.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor